# SDR SWAA2021090713131

- Difficulty date: August 31, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 51,747 hours, 30,873 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED FASTENER HOLES AROUND ANTENNA DOUBLER AND THE REPAIR AREA AFT OF THE NOSE L/GEAR DOOR CUTOUT SEE PIC FOR HOLE LOCATIONS. ; / [01] REPAIRED/OVERSIZED HOLES AROUND ANTENNA DOUBLER AS REQUIRED PER EA 21-153-02535; [02] REPAIRED/OVERSIZED HOLES AROUND ANTENNA DOUBLER AS REQUIRED PER EA 21-153-02535
